# SDR ASAA2016102518465

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,821 hours, 3,554 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 15551
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,804 hours, 3,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED THE NR 2 ENGINE HAS A SHIFT IN CRUISE EGT, CRUISE FUEL FLOW, AND EGT HOT DAY MARGIN. PNEUMATIC/BLEED SYSTEM LEAKS ARE SUSPECT.   ACFT GROUNDED.  ACCOMPLISHED AND COMPLETED STEP 3 OF TSR,  NOSE COWL ANTI-ICE VALVE OPERATION, NO DEFECTS NOTED. VERIFIED NOSE COWL ANTI-ICE VALVE FOLLOWS SWITCH POSITION. NOTE, STEP 2 ACCOMPLISHMENT NOT REQUIRED DUE TO PREVIOUS ACCOMPLISHMENT OF STEP 1 & PRSOV R & R. AS A PRECAUTION, VERIFIED NO AIRFLOW IN RIGHT WING WITH RIGHT WING ANTI-ICE VALVE IN OFF POSITION. TSR908213 COMPLIED WITH, TSR DEFERRAL CLEARED.
